MathSciNet Relay Station
MathSciNet bibliographic data
MR2059788 46E15
Gurariy, Vladimir I.; Quarta, Lucas On lineability of sets of continuous functions. J. Math. Anal. Appl. 294 (2004), no. 1, 62–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement